# SDR 2004FA0000222

- Difficulty date: January 7, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Make and model: Cirrus SR22
- System (JASC): 7160 · Engine Air Intake System
- Part: Cage
- Part number: BA111
- Condition: Failed
- Location: Air Filter
- Part time: 547 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WELDS FAILED ON AIR FILTER CAGE END THAT ATTACHES END RING.
